MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL OTW; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL OTW; PROSTHESIS, ESOPHAGEAL
Model Number M00517760
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Feeding Problem (1850)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal otw fully covered stent was implanted in the esophagus and stomach to treat a malignant ulcerating mass in the distal esophagus during an upper gastrointestinal (gi) endoscopy procedure performed on (b)(6) 2024.On (b)(6) 2024, post stent placement, it was noted that the stent had migrated causing the patient to be unable to eat.The stent was subsequently removed using graspers.The patient's condition was reported to be well.
 
Additional Manufacturer Narrative
Block a4: patient's weight: 135.6 kg.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e1203 captures the reportable event of patient was unable to eat.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal otw fully covered stent was implanted in the esophagus and stomach to treat a malignant ulcerating mass in the distal esophagus during an upper gastrointestinal (gi) endoscopy procedure performed on (b)(6) 2024.On (b)(6) 2024, post stent placement, it was noted that the stent had migrated causing the patient to be unable to eat.The stent was subsequently removed using graspers.The patient's condition was reported to be well.Additional information received on august 06, 2024.It was reported that the patient was unable to swallow solid foods.
 
Additional Manufacturer Narrative
Block a4: patient's weight: 135.6 kg.Blocks b5 and h6 (patient codes) have been updated based on the additional information received on august 06, 2024.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e1203 captures the reportable event of patient was unable to eat.

Brand Name
AGILE ESOPHAGEAL OTW
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19750951
Report Number3005099803-2024-03402
Device Sequence Number8987721
Product Code ESW
UDI-Device Identifier00191506006631
UDI-Public00191506006631
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K211960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2026
Device Model NumberM00517760
Device Catalogue Number1776
Device Lot Number0033861400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date09/02/2024
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite